RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2014, Volume 285, Pages 128–139 (Mi tm3550)  

This article is cited in 2 scientific papers (total in 2 papers)

A model of relativistic dynamics

V. V. Zharinov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Abstract: A model of relativistic dynamics is proposed for classical (nonquantum) multiparticle systems within the Lagrangian formalism on the space of world lines.

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-00065
Ministry of Education and Science of the Russian Federation NSh-2928.2012.1
This work was supported by the Russian Foundation for Basic Research (project no. 13-01-00065) and by a grant of the President of the Russian Federation (project no. NSh-2928.2012.1).


DOI: https://doi.org/10.1134/S0371968514020095

Full text: PDF file (220 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2014, 285, 120–131

Bibliographic databases:

UDC: 517.5
Received in September 2013

Citation: V. V. Zharinov, “A model of relativistic dynamics”, Selected topics of mathematical physics and analysis, Collected papers. In commemoration of the 90th anniversary of Academician Vasilii Sergeevich Vladimirov's birth, Tr. Mat. Inst. Steklova, 285, MAIK Nauka/Interperiodica, Moscow, 2014, 128–139; Proc. Steklov Inst. Math., 285 (2014), 120–131

Citation in format AMSBIB
\Bibitem{Zha14}
\by V.~V.~Zharinov
\paper A~model of relativistic dynamics
\inbook Selected topics of mathematical physics and analysis
\bookinfo Collected papers. In commemoration of the 90th anniversary of Academician Vasilii Sergeevich Vladimirov's birth
\serial Tr. Mat. Inst. Steklova
\yr 2014
\vol 285
\pages 128--139
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3550}
\crossref{https://doi.org/10.1134/S0371968514020095}
\elib{http://elibrary.ru/item.asp?id=21726845}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2014
\vol 285
\pages 120--131
\crossref{https://doi.org/10.1134/S0081543814040099}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000339949700009}
\elib{http://elibrary.ru/item.asp?id=24048448}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84926326991}


Linking options:
  • http://mi.mathnet.ru/eng/tm3550
  • https://doi.org/10.1134/S0371968514020095
  • http://mi.mathnet.ru/eng/tm/v285/p128

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. S. Nirova, “Avtomorfizmy distantsionno regulyarnogo grafa s massivom peresechenii $\{144,125,32,1;1,8,125,144\}$”, Sib. elektron. matem. izv., 14 (2017), 178–189  mathnet  crossref  mathscinet  zmath
    2. I. N. Belousov, “Avtomorfizmy grafa Shilla s massivom peresechenii $\{115,96,16;1,8,92\}$”, Sib. elektron. matem. izv., 15 (2018), 733–740  mathnet  crossref
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:203
    Full text:28
    References:65

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019